# SDR AALA202408203876

- Difficulty date: August 18, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A321-231
- Aircraft serial: 7756
- Aircraft time: 21,416 hours, 8,504 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY SMOKE DETECTOR DETECTED FALSE INDICATIONS TWICE IN FLIGHT. LAVATORIES WERE UNOCCUPIED FOR A LONG TIME AS NOTED BY FLIGHT ATTENDANTS. ALARMS QUICKLY SELF CORRECTED AFTER A SECOND OR TWO. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST OF THE LAVATORY SMOKE DETECTION THRU MCDU PER AMM 26-17-00 WITH NO FAULTS NOTED.
